# SDR SIMA200232303

- Difficulty date: November 5, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, A PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED BELOW SRM LIMITS.  REMOVED EXISTING REPAIR AND CLEANED AREA.  FABRICATED A FILLER, TWO SHIMS, PLATE AND EXTERNAL ANGLE. REPAIR DONE IAW EMB145 SRM (EMB 145/1142 REV 19) CHAPTER 53-21-10 FIG 201.  (M)
